# SDR TC8A96012

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Wire
- Condition: Broken
- Location: Lt Attitude Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CAPTAINS ATTITUDE INDICATOR TUMBLED ON TAKEOFF ROLL.  TAKEOFF ABORTED AT 90 KNOTS.  REPAIRED BROKEN WIRE AT CAPTAINS ATTITUDE INDICATOR.  PERFORMED HIGH SPEED TAXI, SYSTEM OPS CHECKS GOOD.  (M)
